ok, so its only my fourth day on accutane at 40 mg a day.i was just wondering how long were you on it before you skin got dry? my face has actually been more oily since i started it. i wish i could just take accutane and then just sleep for the next 6 months. my face hurts.
no. she just said she was gonna start me on a low dose and i guess when i see her next she will see if she needs to increase it. i ntoiced my lips getting chapped today. yesterday i went out and bought cetaphil cleanser and aquaphor. thanks for your help guys. bye.
I have been on the accutane for 8 weeks now. I use Cetaphil Cleanser, ny face actually never got dry. It went from super oily, to normal. I have never had to put an ounce of moisturizer on it. Trust me Ash, It was horrible for me for the first 6 weeks. After work I went straight to bed. My face hurt! I looked and felt inhuman. Let me tell you I am beautiful now!AND SO WILL YOU!! I waited to come back to the boards, because I wanted it to run its course, and I did alot of reading up on it prior to taking it. For me,
You may get:
Worse before it gets better.
Rashes on the back of your hands. Some on your arms
Dry nose, lips, eyes.
*****ly black heads on your nose.
But that should be about it.
I am 120lbs, I started with 60mg, I am now on 80mg. I have my appointment tues. we'll see what my dosage will be next....
Any questions, feel free to ask, there are many of us who have and are on this wonder drug.!!
I started 8 weeks ago on 20mg. My skin isn't dry, but the oil disappeared about 3 weeks or so into my treatment. I just woke up one morning and my skin was 100% oil-free! It made me so happy since I'm so used to my face being drenched in oil every morning. I have Cetaphil, but haven't needed it. My derm is increasing my dosage to 40mg just for this month, so I expect that my skin will become a little dryer.
HI, I am 19 and I am getting ready to start taking Accutane. My doctor told me some side effects like dry lips and cholesterol, and depression, but I have been looking on the net and reading the booklets that came with my prescrption and it is really starting to freak me out. Is anyone getting these "serious" or "deadly" side effects I keep reading about? Please let me know. Thanks!
the first time i took accutane,that was the first day the drug came out 20 or so years ago and my skin didnt get worse,it just got better and better.it was no big deal.i had cracked lips,no other problems.i think my skin cleared up after 2 months.it was great for awhile until after about 10 or so months my skin returned to the way it was before accutane.the second go round it didnt clear at all and i had an extra 8 weeks.accutane wasnt a big deal for me but i had plenty of blood test.